MathSciNet Relay Station
MathSciNet bibliographic data
MR1702232 47G30 (35S05 46F99 46N20)
Gröchenig, Karlheinz; Heil, Christopher Modulation spaces and pseudodifferential operators. Integral Equations Operator Theory 34 (1999), no. 4, 439–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement